Author Topic: Short term benzo users  (Read 63100 times)

[Buddie]

Re: Short term benzo users
« Reply #920 on: August 25, 2021, 08:51:52 pm »
It was all a lie.

Back in a disgusting wave. WILL IT EVER END?

Oh, [...].  The benzo lies are the worst.  You see some signs of [...] and normalcy only to be dragged back into that nasty pit feeling like it will [...] end.  Hugs my friend.  I [...] the wave has settled for you.  🤗
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Short term benzo users
« Reply #921 on: August 25, 2021, 08:54:44 pm »
Hello all,

I am approx 8 month off short term use of Ativan (5 weeks at 1mg/dstay, then 4 weeks of tapering, last tiny dose Jan 1st, 2021).

My acute was months 1,2 & 3, where I had 15-20 symptoms almost daily (intermittent insomnia, strong vibrations, inner tremors, waking up in terror with air hunger, anxiety and palpitations to the roof). Also had windows during acute, about 3-4 days/week…

Months 4, 5 & 6 were the best, truly felt a linear healing, no more insomnia, no more waking up in terror, tremors and palpitations almost gone. Felt healed at 95% most days.

Months 7 & 8: a few nasty waves (not as bad as first 3 months) but longer milder waves, where the lightheadedness, anxiety, fear of fainting, some tremors would come and go throughout the day. The one thing that scared me in month 8 was I had some palpitations with skipped heartbeats that lasted about a week. Saw a cardiologist, he said all is normal. Insomnia has not returned, but I still have nights waking up 3-4 times, however I am able to fall back asleep without issues.

We’[...] see what month 9 will bring… I am still waiting for full healing, meaning I have not yet experienced a full month of window… so far, the best windows for me lasted 1-2 weeks at most… I definitely get very anxious when I get lightheaded all of a sudden and then my heart starts racing, and then it calms down.

Bottom line: my symptoms remaining feel like are initiated from the head: starts with head or ears pressure, lightheadedness/obtained, sometimes palpitations, definitely causing health intermittent anxiety…

Still waiting for that final healing…

[...]

[...], you seem to be doing really well with such long windows!  Happy to hear of your positive progress.  Hang in there and it will come.   :)
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Short term benzo users
« Reply #922 on: August 26, 2021, 11:49:30 am »
So I'm 5 months off now after 4 months of use and the last week has rivaled my first week of acute for terribleness.  I just had a hour long panic attack where I thought I was having a heart attack and considered going to the ER. 

I know healing isn't linear, but I had hoped to not revisit acute quite like this.  At one point earlier this summer I even considered writing a [...] story.   I was sleeping 8 hours a night and even trying a beer now and then and feeling good.  Now, I'm down to 3-4 hours sleep, chest-crushing anxiety, panic attacks, tinnitus, and most other things that came with acute.  Very demoralizing.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Short term benzo users
« Reply #923 on: August 31, 2021, 05:12:21 pm »
Is there anyone years off short term benzo (prescribed for sleep) but has had acute setbacks all along the way?  That would be me.  I am over 6 years off.  I think I took a total of 85 pills including my taper.  I have had 5 hellish setbacks that have been almost worse than tapering.  The mental torture in my last two setbacks has been the worst.  I am now entering my 9th month of this severe setback...still can't feel pleasure or joy, severe depression, very fearful of every day, severe fatigue, have to force feed, no interest or motivation for anything, dread everyday of having to face the unreal fear.  I have been damaged from this medication longer than I even took it.  If this would not of happened to me, I would not ever believe it is real especially since I [...] took any other medications ever and took benzos only for sleep.  If I would have known better, I would have recognized that just after 4 or 5 pills in one month they were what started my body to feel anxious inside.  Instead I thought it was my hormones since I was stretching my hormonal pellet at the time.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Short term benzo users
« Reply #924 on: September 04, 2021, 03:34:54 pm »
I’ve had three setbacks so far after the initial withdrawal. Two caused by alcohol and one by some meds I was given. 10 months, 4 months, and 5 months respectively. Sorry you get knocked down too after so long. Sucks to have to keep dealing with it over and over again.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Short term benzo users
« Reply #925 on: September 07, 2021, 03:47:37 pm »
[...]...I am so sorry to hear you have had setbacks, too!  And especially after short term!  It just seems so unreal to me that I (we) can suffer for so long after stopping and that medication is still out there.  Were your setbacks acute?  All of mine were horrible with the mental and physical torture and seem to be getting worse.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Short term benzo users
« Reply #926 on: September 07, 2021, 06:55:09 pm »
Hi - 6 months 5mg diazepam. Slowish taper off - two months. Today day 20 Diaz free.

Waves at days 4 and 5, 10-12, and this third week, bad - burning muscles, bad anxiety and agitation. Rubbish.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Short term benzo users
« Reply #927 on: September 07, 2021, 09:46:30 pm »
[...]...I am so sorry to hear you have had setbacks, too!  And especially after short term!  It just seems so unreal to me that I (we) can suffer for so long after stopping and that medication is still out there.  Were your setbacks acute?  All of mine were horrible with the mental and physical torture and seem to be getting worse.

Yeah, all of them were horrific really. Pretty bad all the way up until they all just disappeared with a couple of weeks. No idea why I am / was so sensitive, but it is what it is until it isn't. Sorry to hear you've had some issues with that too. I just have to be extra careful about anything I'm not sure will cause a problem.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Short term benzo users
« Reply #928 on: September 14, 2021, 12:51:21 pm »
anyone deal with low energy levels, pots like sxs, Like your going to pass out?  I think its worst iwith hormone changes... this is so debilitating , and bad sleep.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Short term benzo users
« Reply #929 on: September 14, 2021, 03:02:24 pm »
anyone deal with low energy levels, pots like sxs, Like your going to pass out?  I think its worst iwith hormone changes... this is so debilitating , and bad sleep.


I do, since I start tapering my mental fatigue is so high thst even having a conversation makes me confused
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.